i am taking ortho tri-cyclen i have missed 3 days of pills i took all 3 today and i just finished having my period 2/16-2/22 and started bleeding again i never spot or anything like that i had sex 2/25. why could this be me bleeding again this is not normal for me. Could it be from the pills? Can i be pregnant? could i have a problem down in that area?
Since you have taken the pills together that would have suddenly raised the hormonal levels in the body and presented as period like bleeding.it is usual if there is change in the pill intake.Kindly avoid unprotected intercourse and start a new pack after the periods.
Regarding the pregnancy if before this episode you have been taking the pills regularly then pregnancy chances are remote.If you notice any unusual symptom consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.